# SDR CA140127007

- Difficulty date: January 24, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 8,391 hours
- Engine: Lyc O320D2J
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4371
- Condition: Out Of Adjust
- Location: Engine
- Part time: 77 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAG TIMING FOUND TO BE OUT 6 DEGREES AFTER ONLY 77 HRS OPERATION SINCE NEW.
